# SDR A6WA200740499

- Difficulty date: September 4, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE SUPPORT BRACKET, P/N 600-33283-33, IS CRACKED AT RECEPTACLE FORWARD OUTBOARD ATTACH MEDT BOLT HOLE.  CRACK IS APPROX .6 INCHES LONG.  (M)
